MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DCA VANTAGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DCA VANTAGE
Model Number 10282969
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has shown due diligence in requesting further information and instrument log files from the customer however the customer has not responded and therefore no further investigation can be performed.The customer has not had any additional issues since this event.The cause of this event is unknown.
 
Event or Problem Description
The customer reported that they had one incident where the results of one patient were reported to a different patient's id.There has been no report of injury due to this event.

Brand Name
DCA VANTAGE
Common Device Name
DCA VANTAGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING, LTD.
northern road
chilton industrial estate
sudbury, CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
tim krauskopf
2 edgewater drive
norwood, MA 02062
6107052212
MDR Report Key14219086
Report Number3002637618-2022-00028
Device Sequence Number19898907
Product Code LCP
UDI-Device Identifier00630414551364
UDI-Public00630414551364
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K071466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10282969
Device Catalogue Number10282969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown